Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/70950
標題: The diffusion behavior of a simple map with periodic quenched disorder
作者: Tseng, H.C.
Huang, P.R.
Chen, H.J.
Hu, C.K.
關鍵字: chaotic diffusion
quenched disorder
correlation
disorder
configuration
trapping
intermittent chaotic systems
anomalous diffusion
model
期刊/報告no:: Physica a-Statistical Mechanics and Its Applications, Volume 281, Issue 1-4, Page(s) 323-336.
摘要: To explore the effect of quenched disorder on chaotic diffusion, we investigate the diffusion properties of a simple map with periodic quenched disorder. As the period T approaches infinity, the map will exhibit sublinear diffusion behavior, the same as that revealed by Radons [Phys. Rev. Lett, 77 (1996) 4748], such that the corresponding diffusion coefficient D vanishes. For T = 140, we find, the system varies with the configuration of disorder to exhibit a great diversity of diffusion behavior, including normal diffusion with diminished D (about less than two or three orders of magnitude), the crossover from large D diffusion to very small D diffusion, and the crossover from normal diffusion to completely suppressed diffusion. Based on the decomposition formalism [H.C. Tseng. H.J. Chen, Int, J. Mod. Phys. 13 (1999) 83], we find that the correlation behavior of the sequences of +1 or -1, which are determined by the kinds of disorder (represented by +1 or -1) visited by the trajectories of the may, is responsible for the different diffusion processes. We also show that the connection between the diffusion behavior and the disorder configuration is dominated by the variance and the power spectrum of the associated potential. (C) 2000 Elsevier Science B.V. All rights reserved.
URI: http://hdl.handle.net/11455/70950
ISSN: 0378-4371
文章連結: http://dx.doi.org/10.1016/s0378-4371(00)00048-0
Appears in Collections:期刊論文

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.